# SDR LR7A2013032500623

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,065 hours, 29,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4312
- Part serial: NSN
- Condition: Cracked
- Location: Bs 968
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND FRAME CRACKED AT FS 968, WL 278, LBL 61.  REPAIRED IAW SRM 51-60 AND FIG 53-50-06.
